# SDR COEA20110314899

- Difficulty date: March 14, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N899FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0235
- Aircraft time: 10,579 hours, 11,873 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: KI256
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB:  ON FLIGHT 100 FROM GEG TO YKM PILOT NOTICED THE NR 1 ATTITUDE INDICATOR FAILED.   CREW NOTIFIED ATC AND RETURNED TO GEG.  MAINTENANCE REMOVED AND REPLACED ATTITUDE INDICATOR.
